Expression of the resolvent of a kernel-sum in terms of the resolvents of the summands
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 944-946
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a18,
author = {G. Markhasev},
title = {Expression of the resolvent of a kernel-sum in terms of the resolvents of the summands},
journal = {Differencialʹnye uravneni\^a},
pages = {944--946},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a18/}
}
G. Markhasev. Expression of the resolvent of a kernel-sum in terms of the resolvents of the summands. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 944-946. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a18/